# SDR 97ZZZX710

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 05310341
- Condition: Corroded
- Location: Vert Stab
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY TO SEVERE CORROSION, POPPED RIVETS, THROUGHOUT THE VERT FIN.  CESSNA DID NOT PRIME ANY INTERNAL PARTS DURING MANUFACTURE RESULTING IN AN UNSAFE CONDITION.  REPLACED PART, CLEANED, TREATED, AND PRIMED WITH EPOXY PRIMER.  RECOMMEND CESSNA DO LIKEWISE.
